Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PMMA after Bioalcamid?
Mar 22, 2013

I had bio-alcamid put in my face several years ago.. During the past year I have about 6 removal sessions. After that, I had to Sculptra sessions. I am not happy with the Sculptra results. There is also a small pocket about an inch away from my lips on the left side which seems to fill up every couple of months. I understand that this is a bit of a complicated situation and uncharted waters, but I would like your recommendations.

Response from Dr. Pierone

Hello, and thanks for posting.

Does the pocket that you describe fill up with a fluid that drains or needs to be drained? Also, did this pocket develop from the Bioalcamid treatment or removal? Also, was the Bioalcamid removed because of inflammation or infection, or as a precaution?

I have treated a few patients who previously had Bioalcamid injected. If there is Bioalcamid still present, the worry is that subsequent injections will flare up some inflammation or infection. To lessen the risk of this problem, I use prophylactic antibiotics after the injection session. My experience is limited, but I have used Radiesse and Artefill in these patients with good results.

I hope this information helps and best of luck!



Previous
Aquamid
Next
Follow up questions on changing meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement